(3 pack) Equate Maximum Strength Severe Congestion & Sinus Relief, 6 fl oz

★★★★★ 4.7 44 Bewertungen

€3.68
Preis bei Onlinekauf
Kostenloser Versand 30 Tage kostenlose Rückgabe

Verkauft und versendet von www.2connecttogether.nl
Wir bemühen uns, Ihnen genaue Produktinformationen anzuzeigen. Hersteller, Lieferanten und andere stellen die hier gezeigten Angaben bereit.
€3.68
Preis bei Onlinekauf
Kostenloser Versand 30 Tage kostenlose Rückgabe

Wie möchten Sie Ihren Artikel erhalten?
Die ersten 30 Tage sind kostenlos! Wählen Sie den Tarif an der Kasse.
Versand
Ankunft 04.10.
Kostenlos
Abholung
In der Nähe prüfen
Lieferung
Nicht verfügbar

Verkauft und versendet von www.2connecttogether.nl
30 Tage kostenlose Rückgabe Details

Produktdetails

Artikelnummer 238798145 Erscheinungsdatum 2026/07/11 Listenpreis €3.68 Modellnummer 238798145
Kategorie

<p>Equate Maximum Strength Severe Congestion &amp; Sinus Relief will help alleviate your symptoms so you can conquer your day. This triple-action formula may help temporarily relieve headaches, minor aches and pains, thin and loosen mucus, as well as clear sinus congestion and pressure. This medicine has Acetaminophen for pain relief, Guaifenesin as an expectorant, and Phenylephrine HCl as a nasal decongestant. Combined, these active ingredients will calm your symptoms so you can get back to your day. Clear up your congestion with Equate Maximum Strength Severe Congestion &amp; Sinus Relief.</p><p>Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.</p><br>

  • Severe congestion and sinus relief
  • Formulated for adults and children 12 years of age and over
  • Compare to Maximum Strength Mucinex® Sinus-Max® Severe Congestion Relief active ingredients
  • Multi-symptom relief: clears sinus congestion, relieves headache, and thins and loosens mucus
  • Active ingredients (in each dose): Acetaminophen 650 mg (pain reliever), Guaifenesin 400 mg (expectorant), Phenylephrine HCl 10 mg (nasal decongestant)
  • Maximum Strength formula
Over-the-counter medicine type Nasal Decongestant
Health concern Body Aches & Pains
Active ingredients Acetaminophen
Medicine strength 650 mg;400 mg;10 mg
Brand Equate
Product line Equate
Age group Adult
Form Liquid
Symptoms Headache, Minor Aches and Pains, Sinus Congestion and Pressure
Flavor Unflavored
Required storage condition Cool & Dry Place Storage
Ingredient preference Gluten-Free
Features Medicated
Ingredient properties Non-Comedogenic
Treatment effective time 4 h
Manufacturer PL DEVELOPMENTS
Size 6 fl oz
Count 3
Piece count 3
Product net content parent 6 Fluid Ounces
Net content statement 6 fl oz
Product net content uom Fluid Ounce
Items included 6 fl oz
Retail packaging Single Piece
Gender Unisex

Korrektur der Produktinformationen

Wenn Sie Unvollständigkeiten oder Fehler in den Produktinformationen auf dieser Seite bemerken, nutzen Sie bitte das Korrekturformular unten.

Korrekturanfrage

Kundenbewertungen

4.7 von 5
★★★★★
44 Bewertungen | 18 Rezensionen
So wird die Artikelbewertung berechnet
Alle Bewertungen anzeigen
5 Sterne
86% (38)
4 Sterne
2% (1)
3 Sterne
1% (0)
2 Sterne
1% (0)
1 Stern
10% (4)
Sortieren nach

Für dieses Produkt liegen derzeit keine schriftlichen Bewertungen vor.